# SDR GTIA2025013038702

- Difficulty date: January 21, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 26,346 hours, 11,662 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT FL190 UNTILE 20202 WHEN CLEAR OF CLOUDS. PACK #2 OFF DID NOT HELP PACK #1 OFF DID NOT HELP WHEN CLEAR OF CLOUDS IT HELPED A LITTLE BIT.-PERFORMED TSM 05-50-00-810-831 OPERATED PACKS 1 AND 2 ON APU OPWER FOUND NO CONTAMINATION PERFORMED ENG 1 AND 2 IDL RUN FOUND NO CONTAMINATION VIA AERO TRACER A/C IS OK FOR SERVICE.   CABIN AIR SUPPLY VENTS, FLIGHT DECK, FWD CABIN, AND MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
